# SDR USAABB99043

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 894 - AFTER TAKEOFF FROM PHL, CREW RECEIVED THE BULK CARGO DOOR LIGHT.  FLIGHT DIVERTED TO BOS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE BULK CARGO DOOR LATCH SENSOR (S211) DAMAGED.  AIRCRAFT WAS RELEASED ON MEL.  (M)
